Alert archive / California / Tornado Warnings in 2010
Tornado Warning 4, NWS San Diego, CA
NWS San Diego, CA issued this tornado warning at Jan 19, 2010, 2:35 PM PST for San Diego County, California. It was in force for 40 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 19, 2010, 2:35 PM PST (22:35 UTC)
- Expired
- Jan 19, 2010, 3:15 PM PST
- In force
- 40 min
- Issued by
- NWS San Diego, CA
- Area
- Storm-based polygon
County San Diego County, CA
The radar
The San Diego radar (KNKX), 23 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 19, 2:50 PM PST | TSTM WND GST 50 | 4 E Lakeside, CA | *** 1 FATAL, 1 INJ *** SEVERAL WEATHER STATIONS ALONG THE SAN DIEGO COAST AND IN THE VALLEYS REPORTED WIND GUSTS IN EXCESS OF 50 MPH WITH THE PASSAGE OF A NARROW BAND OF CONVECTION. NUMEROUS REPORTS OF TREE DAMAGE WERE RECEIVED. A 58 YEAR OLD FEMALE WAS KILLED |
| Jan 19, 2:50 PM PST | TSTM WND GST 59 | 5 Se Lemon Grove, CA | A PEAK WIND GUST OF 59 MPH WAS MEASURED BY THE SAN MIGUEL RAWS. |
| Jan 19, 2:50 PM PST | NON-TSTM WND GST 50 | 4 E Lakeside, CA | *** 1 FATAL *** SEVERAL WEATHER STATIONS ALONG THE SAN DIEGO COAST AND IN THE VALLEYS REPORTED WIND GUSTS IN EXCESS OF 50 MPH WITH THE PASSAGE OF A NARROW BAND OF CONVECTION. NUMEROUS REPORTS OF TREE DAMAGE WERE RECEIVED. ONE WOMAN WAS REPORTEDLY KILLED WHEN A |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 10.6 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 989 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
339
WFUS56 KSGX 192235
TORSGX
CAC073-192315-
/O.NEW.KSGX.TO.W.0004.100119T2235Z-100119T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
235 PM PST TUE JAN 19 2010
THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A
* TORNADO WARNING FOR...
SOUTH CENTRAL SAN DIEGO COUNTY IN SOUTHWEST CALIFORNIA...
THIS INCLUDES THE CITIES OF...SAN DIEGO...NATIONAL CITY...LEMON
GROVE...LA MESA...IMPERIAL BEACH...EL CAJON...CORONADO...CHULA
VISTA...
* UNTIL 315 PM PST
* AT 226 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO BETWEEN
ESCONDIDO AND IMPERIAL BEACH. THE STORMS WILL BE CAPABLE OF
PRODUCING HAIL TO NEAR 1 INCH IN DIAMETER AND GUSTY WINDS TO NEAR 60
MPH. THE STORMS WERE MOVING NORTHEAST AT ABOUT 30 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3267 11716 3268 11724 3283 11727 3304 11685
3257 11667 3253 11712
TIME...MOT...LOC 2230Z 234DEG 49KT 3284 11706
$$
SMALL2 follow-up statements
152
WWUS56 KSGX 192309
SVSSGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
309 PM PST TUE JAN 19 2010
CAC073-192315-
/O.CON.KSGX.TO.W.0004.000000T0000Z-100119T2315Z/
SAN DIEGO CA-
309 PM PST TUE JAN 19 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM PST FOR SOUTH
CENTRAL SAN DIEGO COUNTY...
AT 306 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
TORNADOES...1 INCH DIAMETER HAIL...AND GUSTY WINDS TO 60 MPH.. THE
STORMS WERE BETWEEN IMPERIAL BEACH...CARLSBAD...RAMONA...AND
DULZURA... MOVING NORTHEAST AT ABOUT 30 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3267 11716 3268 11724 3283 11727 3304 11685
3257 11667 3253 11712
TIME...MOT...LOC 2259Z 234DEG 49KT 3307 11668
$$
SMALL965
WWUS56 KSGX 192312
SVSSGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
312 PM PST TUE JAN 19 2010
CAC073-192321-
/O.EXP.KSGX.TO.W.0004.000000T0000Z-100119T2315Z/
SAN DIEGO CA-
312 PM PST TUE JAN 19 2010
...THE TORNADO WARNING FOR SOUTH CENTRAL SAN DIEGO COUNTY WILL BE
ALLOWED TO EXPIRE AT 315 PM PST...
LAT...LON 3267 11716 3268 11724 3283 11727 3304 11685
3257 11667 3253 11712
TIME...MOT...LOC 2311Z 234DEG 49KT 3317 11651
$$
SMALLWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this tornado warning went out at Jan 19, 2:30 PM PST, 5 minutes earlier.
Area forecast discussion, Jan 19, 2:30 PM PST, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 230 PM PST TUE JAN 19 2010 .SYNOPSIS...A SERIES OF PACIFIC STORMS WILL BRING PERIODS OF STRONG GUSTY WINDS...HEAVY PRECIPITATION...AND HIGH SURF THIS WEEK. THE CURRENT STORM WILL MOVE THROUGH THIS AFTERNOON AND EARLY EVENING WITH THUNDERSTORMS. ANOTHER STORM WEDNESDAY AFTERNOON AND EVENING AND YET ANOTHER THURSDAY INTO FRIDAY. DRY AND WARMER LATE SATURDAY THROUGH EARLY MONDAY UNDER HIGH PRESSURE. && .DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO... ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES. .SHORT TERM (REMAINDER OF TODAY-FRIDAY)...A COLD FRONT WAS MOVING IN FROM THE NW EARLY THIS AFTERNOON WITH SHOWERS AND THUNDERSTORMS. THERE WERE ALSO ISOLATED WATERSPOUTS AND TORNADOES IN ORANGE COUNTY. AIRCRAFT SOUNDINGS SHOWED INCREASING WLY WINDS ALOFT. A LITTLE WARM ADVECTION AHEAD OF THE APPROACHING COLD FRONT HAS LIFTED THE SNOW LEVELS...BUT THEY WILL LOWER TO ABOUT 5500-6000 FT AS THE FRONT MOVES THROUGH THIS AFTERNOON. IN GENERAL...THE SYSTEM TODAY WILL NOT BE QUITE AS STRONG AS YESTERDAY BUT IT IS COLDER WITH MORE INSTABILITY. RAINFALL TOTALS SHOULD RANGE FROM ABOUT AN INCH IN THE COASTAL AND VALLEY AREAS AND TWO INCHES ON THE COASTAL MOUNTAIN SLOPES. HOWEVER...COLDER AIR ALOFT WILL CAUSE CONVECTIVE SHOWERS WITH AND BEHIND THE FRONT THAT WILL RESULT IN MORE VARIABLE RAINFALL TOTALS. LOCAL SNOW ACCUMULATIONS AT THE HIGHER ELEVATIONS OF THE SAN BERNARDINO AND RIVERSIDE COUNTY MOUNTAINS WILL RANGE FROM 6 TO 12 INCHES. THERE WILL ALSO BE A THREAT OF THUNDERSTORMS. RAIN RATES OF CLOSE TO AN INCH PER HOUR ARE LIKELY WITH THE FRONT OR IN THUNDERSTORMS. THERE IS ALSO A POSSIBILTY OF WATERSPOUTS...FUNNEL CLOUDS OR AN ISOLATED TORNADO. THE THIRD IN THE SERIES OF STORMS IS EXPECTED WEDNESDAY AFTERNOON AND EARLY EVENING. THERE WILL BARELY BE A BREAK BEFORE THE NEXT STRONGEST AND COLDEST IN THE SERIES OF STORMS IS EXPECTED THURSDAY INTO FRIDAY. THE SHOWERS SHOULD TAPER OFF DURING THE DAY FRIDAY. WIDESPREAD STRONG AND POSSIBLY DAMAGING WINDS THURSDAY. NUMEROUS HEAVY SHOWERS AND SCATTERED THUNDERSTORMS AND STRONG UPSLOPE FLOW WILL CAUSE LARGE PRECIP ACCUMULATIONS INTO FRIDAY. THE SNOW LEVEL WILL INITIALLY INCREASE IN WARM ADVECTION AHEAD OF THESE SYSTEMS AND THEN EVENTUALLY LOWER TO NEAR 4500 FT BY FRIDAY. THE PATTERN FOR THURSDAY WILL BE FAVORABLE FOR WATERSPOUTS AND ISOLATED TORNADOES IN THE COASTAL AND VALLEY AREAS. && .LONG TERM (SATURDAY-TUESDAY)...DRY NW FLOW SATURDAY AND RIDGING SUNDAY WILL BRING FAIR AND WARMER WEATHER. ANOTHER WEAK STORM WILL BRING MORE CLOUDS AND COOLING WITH A CHANCE OF PRECIP LATE MONDAY INTO TUESDAY. && .HYDROLOGY...THE PRECIPITATION THIS WEEK HAS THE POTENTIAL TO GENERATE RAINFALL OF 4 TO 8 INCHES NEAR THE COAST WITH 15 TO LOCALLY 25 INCHES ON THE COASTAL MOUNTAIN SLOPES...WITH HIGHEST TOTALS ON SOUTH AND SOUTHWEST FACING SLOPES OF THE SAN BERNARDINO COUNTY MOUNTAINS. AT HIGHER ELEVATIONS IN THE SAN BERNARDINO AND RIVERSIDE COUNTY MOUNTAINS...MOSTLY ABOVE 7000 FEET...2 TO 4 FEET OF SNOWFALL IS POSSIBLE. && .AVIATION... 192030Z...SIMILAR WEATHER PATTERN TODAY AS YESTERDAY. A STRONG COLD FRONT CURRENTLY CROSSING OVER SANTA CATALINA AND SAN CLEMENTE ISLANDS...MOVING RAPIDLY SOUTHEAST AT +40 KNOTS. EXTRAPOLATION HAS COLD FRONT MOVING ACROSS KONT AND KSNA AROUND 2100 UTC...ACROSS KCRQ/KSAN AROUND 2300 UTC...AND PUSHING EAST OF MOUNTAINS BY 20/0300 UTC. MERGING BROKEN-OVERCAST CLOUD LAYERS FROM FL015 THROUGH FL300 SPREADING AHEAD OF THE FRONT. THUNDERSTORMS OCCURRING ALONG AND JUST BEHIND THE FRONT. FOLLOWING FRONT...CLOUD LAYER BECOMING BROKEN-SCATTERED FL020-FL100 AND FREEZING LEVEL LOWERING TO FL055-060. MOUNTAINS MOSTLY OBSCURED THROUGH NEXT 24 HOURS OUT PERIOD DUE TO MOIST UPSLOPE FLOW. S TO SW WINDS 20 TO 35 KT BELOW FL100...SW 45-65 KT IN THE FL100-FL200 LAYER...AND W 100-165 KT IN THE FL250-FL400 LAYER BY 2000 UTC. JET STREAM WINDS WILL CONTINUE STRONG THROUGH TONIGHT...WHILE BELOW FL200 WINDS WILL SHIFT TO W AND DIMINISH BY ABOUT HALF AFTER 20/0300 UTC. EXPECT A REPEAT OF ABOVE SCENARIO AFTER 20/1800 UTC WHEN NEXT FRONTAL WAVE APPROACHES. && .MARINE... 192030Z...LARGE WESTERLY SWELL HAS BUILT TO 12 FEET INSIDE OF THE ISLANDS AND TO 20 FT OUTSIDE OF THE ISLANDS. SIMILAR TO SLIGHTLY HIGHER HEIGHTS EXPECTED THROUGH THURSDAY THEN SLOWLY SUBSIDING TO BELOW 10 FEET BY SUNDAY MORNING. SERIES OF STRONG COLD FRONTS ACCOMPANIED BY GALE OR NEAR GALE FORCE WINDS MOVING THROUGH ABOUT EVERY 24 HOURS THROUGH AT LEAST THURSDAY WILL GENERATE SHORT PERIOD SOUTHERLY SWELL AT NEAR RIGHT ANGLES TO THE MAIN SWELL AND RESULT IN VERY ROUGH SEAS AT TIMES...ALONG WITH POOR FORM FOR SURFING. SMALL CRAFT ADVISORIES FOR HAZARDOUS SEAS HAVE BEEN EXTENDED THROUGH SUNDAY MORNING. MAY HAVE TO UPGRADE THIS TO GALE WARNING WEDNESDAY AND THURSDAY TO COVER SUSTAINED WINDS NEAR 35 KT AND GUSTS OVER 40 KTS. && .SGX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY TO 4 PM PST WEDNESDAY FOR APPLE AND LUCERNE VALLEYS-ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO COUNTY MOUNTAINS-SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SANTA ANA MOUNTAINS AND FOOTHILLS. HIGH SURF ADVISORY TO 10 AM PST SUNDAY FOR ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS. FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO COUNTY MOUNTAINS-SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SANTA ANA MOUNTAINS AND FOOTHILLS. WINTER STORM WARNING TO 6 PM PST THURSDAY FOR SAN BERNARDINO COUNTY MOUNTAINS. WINTER STORM WARNING TO 8 PM PST THURSDAY FOR RIVERSIDE COUNTY MOUNTAINS. FLASH FLOOD WATCH THROUGH THIS EVENING FOR RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY COASTAL AREAS-SAN DIEGO COUNTY MOUNTAINS-SAN DIEGO COUNTY VALLEYS. WIND ADVISORY TO 6 PM PST WEDNESDAY FOR RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY COASTAL AREAS-SAN DIEGO COUNTY MOUNTAINS-SAN DIEGO COUNTY VALLEYS. SMALL CRAFT ADVISORY UNTIL 10 AM PST SUNDAY FOR COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM-WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND. && PUBLIC...ATKIN AVIATION/MARINE...BALFOUR
Hazardous weather outlook, Jan 19, 6:40 AM PST, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 640 AM PST TUE JAN 19 2010 CAZ042-CAZ043-048-050-055>058-060>062-PZZ750-PZZ775-200000- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 640 AM PST TUE JAN 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A COLD FRONT APPROACHING FROM THE NORTHWEST WILL BRING RAIN...HEAVY AT TIMES...LOCAL STRONG GUSTY WINDS AND SNOW AT THE HIGHER ELEVATIONS TODAY. THERE COULD ALSO BE THUNDERSTORMS WITH SMALL HAIL AND DEADLY LIGHTNING. WINTER STORM WARNINGS...WIND ADVISORIES...HIGH SURF ADVISORIES AND FLASH FLOOD WATCHES ARE IN EFFECT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SERIES OF POWERFUL WINTER STORMS WILL AFFECT SOUTHERN CALIFORNIA THIS WEEK. EACH SYSTEM WILL BRING MODERATE TO HEAVY RAIN...STRONG WINDS...AND HEAVY MOUNTAIN SNOW ABOVE 6000 FEET. OTHER HAZARDS INCLUDE FLASH FLOODING...HIGH SURF AND BEACH EROSION. .SPOTTER INFORMATION STATEMENT...SKYWARN SPOTTER ACTIVATION IS REQUESTED. ATKIN
In the hours before
Local storm report, Jan 19, 2:19 PM PST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
219 PM PST TUE JAN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND GST NEWPORT BEACH 33.61N 117.91W
01/19/2010 M93.00 MPH PZZ655 CA FIRE DEPT/RESCUE
93 MPH GUST 1230 PM MEASURED BY LIFEGUARDS AT NEWPORT
BEACH PIER. ALSO MEASURED GUSTS TO 72 AND 73 MPH.
0145 PM TORNADO HUNTINGTON BEACH 33.69N 118.01W
01/19/2010 ORANGE CA EMERGENCY MNGR
PROBABLE TORNADO IN HUNTINGTON BEACH. BOATS UPLIFTED AND
DAMAGED IN THE HB HARBOR. DAMAGE TO BUILDING IN AREAS.
CAR FLIPPED 16400 PCH.
0145 PM TSTM WND DMG COSTA MESA 33.67N 117.91W
01/19/2010 ORANGE CA EMERGENCY MNGR
DAMAGE TO MOBILE HOMES REPORTED BY ORANGE COUNTY
EMERGENCY MANAGEMENT
0145 PM TSTM WND DMG SEAL BEACH 33.76N 118.08W
01/19/2010 ORANGE CA EMERGENCY MNGR
WIND DAMAGE TO BUILDINGS REPORTED IN SEAL BEACH BY ORANGE
COUNTY EMERGENCY MANAGEMENT.
&&
PURPURAThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 18, 4:00 PM PST | Flash Flood Warning | SGX | San Diego | 60 min |
| Jan 18, 5:34 PM PST | Areal Flood Advisory | SGX | San Diego | 86 min |
| Jan 19, 3:20 AM PST | Winter Storm Warning | SGX | Riverside, San Bernardino | 15 hr |
| Jan 19, 3:29 AM PST | Wind Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 15 hr |
| Jan 19, 3:42 AM PST | Flash Flood Watch | SGX | Orange, Riverside, San Bernardino, San Diego | 14 hr |
| Jan 19, 12:45 PM PST | Tornado Warning | SGX | Orange | 45 min |
| Jan 19, 1:28 PM PST | Tornado Warning | SGX | Orange | 22 min |
| Jan 19, 1:42 PM PST | Special Marine Warning | SGX | 61 min | |
| Jan 19, 1:54 PM PST | Tornado Warning | SGX | Orange, San Diego | 36 min |
| Jan 19, 2:00 PM PST | Severe Thunderstorm Warning | SGX | Riverside, San Bernardino | 45 min |
| Jan 19, 2:24 PM PST | Severe Thunderstorm Warning | SGX | Orange, Riverside, San Diego | 51 min |
Nearby
Tornado Warnings in California, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.